Communications in Analysis and Geometry

Volume 14 (2006)

Number 5

Error Estimates for Discrete Harmonic 1-forms over Riemann Surfaces

Pages: 1027 – 1035

DOI: http://dx.doi.org/10.4310/CAG.2006.v14.n5.a7

Author

Wei Luo

Abstract

We derive $L^2$ error estimates of computing harmonic or holomorphic 1-forms over a Riemann surface via finite element methods. Locally constant finite elements and first order approximations of the Riemann surface by triangulated meshes are considered. We use in the proof a Bochner type formula and a refined Poincaré inequality over a triangle of arbitrary shape.

Full Text (PDF format)